# SDR UPS804522

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SR08530021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND AFT SERVICE DOOR FWD LOWER CORNER ON FUSELAGE SKIN CUTOUT IS CRACKED.  REPAIRED PER UPS EO DC8-5310-7402-A.
